# SDR DALA2021121007635

- Difficulty date: December 7, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 72,258 hours, 9,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3311 CLASS 2 FAULT: PRESSURE IND(103MJ)/PSCU(5MJ). CORRECTIVE ACTION: PERFORMED PSCU BITE. TEST PASSED. GND SCAN NO FAULT. 10 GOOD FLTS, OK TO CLOSE. (2043504)
